# SDR CA130415003

- Difficulty date: April 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 9 hours
- Engine: Ge CF343B1
- System (JASC): 2720 · Rudder Control System
- Part: Pcu
- Part number: 274001
- Condition: Failed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE 27-320-101, DETAILED INSPECTION OF THE RUDDER PANEL ASSY HINGE BEARINGS AND PCU ATTACHMENT POINTS IT WAS DICOVERED THAT THE CENTER PCU ATTACHMENT POINT TO THE RUDDER STRUCTURE HAD SHEARED.  IT WAS ALSO NOTED THAT THE ROD END BEARING IS SEIZED IN THE CENTRE RUDDER ATTACHMENT POINT ON THE RUDDER STRUCTURE.  IT WAS ALSO DISCOVERED THAT THE LOWER PCU ATTACHMENT POINT ON THE RUDDER BEARING HAS BEEN SHOWING SIGNS OF MIGRATION AND THE ROD END LOCKING NUT IS CORRODED INDICATING THAT THERE IS ALSO EXCESSIVE LOADS BEING PLACED ON THE LOWER BEARINGS AND CASTING ON THE RUDDER.
